# SDR AALA006004

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3242 · Brake
- Part: Connector
- Part number: 4062582
- Condition: Damaged
- Location: Mlg  Transducer
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEEL NOT TURNING LIGHT ILLUMINATED VERY EARLY IN THE TAKEOFF ROLL.  RETURNED TO GATE.  FOUND AND REPAIRED BROKEN PIN ON TRANSDUCER CANNON PLUG (PIN A).  SYSTEM OPS CHECK NORMAL IAW MM.  (X)
